# SDR QXEA200500071

- Difficulty date: December 15, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,142 hours, 25,338 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SEAL RETAINER DAMAGED.  REPAIRED IN ACCORDANCE WITH RD8-52-086.
